| Model Number |
N/A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp0459 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in mexico.
Event or Problem Description
It was reported that to connect the syringe or venoclysis equipment to the injection port, to administer any drug infusion, it is necessary to remove the cap from the injection port, which can condition the entry of air to the patient, the above derived from the segment between the port injection and angled needle, it does not have a clamp or safety clip.It was reported this occurred with four devices.This report addresses the second device.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp0459 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
Event or Problem Description